# SDR UALA2011083004657

- Difficulty date: August 30, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 36,282 hours, 14,869 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EPSU BATTERY FAULT DISPLAYED DURING EMERGENCY LIGHTS TEST.  REPLACED BATTERY AT LEFT EPSU.  EMERGENCY LIGHT TEST SATISFACTORY.
